Universidad Complutense de Madrid
E-Prints Complutense

On the role of mathematics in biology



Downloads per month over past year

Herrero, Miguel A. (2007) On the role of mathematics in biology. Journal of Mathematical Biology, 54 (6). 887 -889. ISSN 0303-6812

[thumbnail of Herrero12.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.springerlink.com/content/gh80564750w50183/fulltext.pdf

Item Type:Article
Uncontrolled Keywords:Biology; mathematical biology
Subjects:Medical sciences > Biology > Biomathematics
ID Code:16255
Deposited On:10 Sep 2012 09:39
Last Modified:20 Feb 2019 10:38

Origin of downloads

Repository Staff Only: item control page